# SDR LR7A2012040500374

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, UNDER JOB CARD HC5511 FOUND HORIZONTAL STABILIZER RT L/E LOWER RIB CRACKED AT HSS 197.5 AND 203.5.  REPAIRED IAW SMP583 FIG 51-140-20.
